# SDR DALA2025072105475

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,351 hours, 21,929 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3162 - DIV - TO RDU DUE TO LOSS OF THE GREEN SYSTEM HYDRAULICS AFTER TAKE-OFF. LANDING GEAR WOULD NOT RETRACT.   FOUND LH MLG LOCKSTAY ACTUATOR SWIVEL HOSE DAMAGED. REPLACED HOSE, FILTERS AND LH EDP.
